# SDR NACA201208080010

- Difficulty date: August 8, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 70,049 hours, 44,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Part time: 70,049 hours, 44,508 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LAVATORY WALL SUPPORT IN FORWARD CABIN.  REMOVED CORRODED FORWARD LAVATORY WALL SUPPORT IAW SRM 51-40-2.  FABRICATED AND INSTALLED FORWARD LAVATORY WALL SUPPORT IAW SRM 51-40-02.
